Browsing by Author 박춘길

Jump to:
All A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
  • Sort by:
  • In order:
  • Results/Page
  • Authors/Record:

Showing results 123 to 152 of 180

Issue DateTitleAuthor(s)
2011-07Linear mappings in Banach modules over a unital C*-algebra박춘길
2011-03Linear Maps on C*-Algebras Preserving the Set of Operators that are Invertible in A/J박춘길
2012-03MAPS PRESERVING STRONG SKEW LIE PRODUCT ON FACTOR VON NEUMANN ALGEBRAS박춘길
2013-02Mazur-Ulam theorem under weaker conditions in the framework of 2-fuzzy 2-normed linear spaces박춘길
2016-09MEAN ERGODIC THEOREMS FOR SEMIGROUPS OF LINEAR OPERATORS IN P-BANACH SPACES박춘길
2012-10N-JORDAN (*)-HOMOMORPHISMS IN C*-ALGEBRAS박춘길
2012-02Nearly (k, s)-Fibonacci functional equations in beta-normed spaces박춘길
2010-12Nearly Partial Derivations on Banach Ternary Algebras박춘길
2013-12Nearly Quartic Mappings in beta-Homogeneous F-Spaces (vol 63, pg 529, 2013)박춘길
2014-01A new type fixed point theorem for a contraction on partially ordered generalized complete metric spaces with applications박춘길
2011-10Nonlinear approximation of an ACQ-functional equation in nan-spaces박춘길
2015-12ON A mu-MIXED TRIGONOMETRIC FUNCTIONAL EQUATION박춘길
2016-05On the hyperstablity of a functional equation in commutative groups박춘길
2011-08On the stability of an AQCQ-functional equation in random normed spaces박춘길
2013-12On the Stability of Jordan *-Derivation Pairs박춘길
2012-05On the stability of set-valued functional equations with the fixed point alternative박춘길
2011-10Orthogonal Stability of an Additive-Quadratic Functional Equation박춘길; Park, Choon kil
2012-04Orthogonal stability of an additive-quartic functional equation with the fixed point alternative박춘길
2012-10Orthogonal stability of functional equations with the fixed point alternative박춘길
2013-07Orthogonality and quintic functional equations박춘길
2013-03Orthogonally additive and orthogonally quadratic functional equation박춘길
2012-06Orthogonally additive-additive and orthogonally quadratic-quadratic functional equation in orthogonality spaces박춘길
2014-08Proper CQ*-ternary algebras박춘길
2014-04Quadratic derivations on non-Archimedean Banach algebras박춘길
2011-05Quadratic double centralizers and quadratic multipliers박춘길
2015-07Quadratic rho-functional inequalities in Banach spaces박춘길
2015-11QUADRATIC rho-FUNCTIONAL INEQUALITIES IN BANACH SPACES박춘길
2015-07Quadratic rho-functional inequalities in non-Archimedean normed spaces박춘길
2016-05Quadratic rho-functional inequalities in normed spaces박춘길
2015-10RANDOM APPROXIMATION OF A GENERAL SYMMETRIC EQUATION박춘길

BROWSE